# SDR SWIA2021080560052

- Difficulty date: June 12, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR INTERNAL STRUCTURE Â€“ FRAME DOUBLER AT APPROXIMATELY FS320 BETWEEN DD7 AND HINGE END OF DOOR HAS CORROSION.     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED WITH NEW FORMER P/N 601R318038-3 AT FS320.00 BETWEEN DD5 AND HINGE ON LOWER PAX DOOR.  REF CRJ200 SRM 51-42-06, 51-42-21, 51-42-13 AND DWG 601R318038 REVB, 601R31702 REVN.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.COMPLIED WITH 51-900-1003-SKY.
